# SDR J7SA2014020401

- Difficulty date: February 23, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N435FX
- Make and model: Lear 45LEAR
- Aircraft serial: 271
- Engine: Garrtt TFE731*
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Departed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

RT ENG TOP & BOTTOM COWLINGS DEPARTED ACFT IN FLIGHT.  LANDING & TAXI WERE UNEVENTFUL.  FSR & ENGINEERING ARE INVOLVED IN THE INVESTIGATION.  THE FLIGHT WAS ON A PART  RELEASE NR 91JS2204.
